doi: 10.3934/cpaa.2020240

Large deviation theorems for Dirichlet determinants of analytic quasi-periodic Jacobi operators with Brjuno-Rüssmann frequency

College of Sciences, Hohai University, No.1 Xikang Road, Nanjing, Jiangsu, 210098, China

* Corresponding author

Received  October 2019 Revised  July 2020 Published  September 2020

Fund Project: The second author was supported by the Fundamental Research Funds for the Central Universities(Grant B200202004) and China Postdoctoral Science Foundation (Grant 2019M650094)

In this paper, we first study the strong Birkhoff Ergodic Theorem for subharmonic functions with the Brjuno-Rüssmann shift on the Torus. Then, we apply it to prove the large deviation theorems for the finite scale Dirichlet determinants of quasi-periodic analytic Jacobi operators with this frequency. It shows that the Brjuno-Rüssmann function, which reflects the irrationality of the frequency, plays the key role in these theorems via the smallest deviation. At last, as an application, we obtain a distribution of the eigenvalues of the Jacobi operators with Dirichlet boundary conditions, which also depends on the smallest deviation, essentially on the irrationality of the frequency.

Citation: Wenmeng Geng, Kai Tao. Large deviation theorems for Dirichlet determinants of analytic quasi-periodic Jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020240
References:
[1]

A. Avila and S. Jitomirskaya, The Ten Martini Problem, Ann. Math., 170 (2009), 303-342.  doi: 10.4007/annals.2009.170.303.  Google Scholar

[2]

A. AvilaS. Jitomirskaya and C. A. Marx, Spectral theory of extended Harper's model and a question by Erdös and Szekeres, Inv. Math., 210 (2017), 1-57.  doi: 10.1016/j.aim.2017.08.026.  Google Scholar

[3]

A. Avila, Y. Last, M. Shamis and Q. Zhou, On the abominable properties of the Almost Mathieu operator with well approximated frequencies, In preparation. Google Scholar

[4]

A. AvilaJ. You and Z. Zhou, Sharp Phase transitions for the almost Mathieu operator, Duke Math., 166 (2017), 2697-2718.  doi: 10.1215/00127094-2017-0013.  Google Scholar

[5]

J. Bourgain and S. Jitomirskaya, Continuity of the Lyapunov exponent for quasiperiodic operators with analytic potential, J. Stat. Phys., 108 (2002), 1203-1218.  doi: 10.1023/A:1019751801035.  Google Scholar

[6]

J. Bourgain and M. Goldstein, On nonperturbative localization with quasi-periodic potential, Ann. Math., 152 (2000), 835-879.  doi: 10.2307/2661356.  Google Scholar

[7]

J. BourgainM. Goldstein and W. Schlag, Anderson localization for Schrödinger operators on $\mathbb{Z}^2$ with potentials given by the skew-shift, Commun. Math. Phys., 220 (2001), 583-621.  doi: 10.1007/PL00005570.  Google Scholar

[8]

I. Binder and M. Voda, An estimate on the number of eigenvalues of a quasiperiodic Jacobi matrix of size n contained in an interval of size $n^{-C}$, J. Spectr. Theory, 3 (2013), 1-45.  doi: 10.4171/JST/36.  Google Scholar

[9]

I. Binder and M. Voda, On optimal separation of eigenvalues for a quasiperiodic Jacobi matrix, Commun. Math. Phys., 325 (2014), 1063-1106. doi: 10.1007/s00220-013-1836-5.  Google Scholar

[10]

M. GoldsteinD. DamanikW. Schlag and M. Voda, Homogeneity of the spectrum for quasi-perioidic Schrödinger operators, J. Eur. Math. Soc., 20 (2018), 3073-3111.  doi: 10.4171/JEMS/829.  Google Scholar

[11]

M. Goldstein and W. Schlag, Hölder continuity of the integrated density of states for quasi-periodic Schrödinger equations and averages of shifts of subharmonic functions, Ann. Math., 2 (2001), 155-203.  doi: 10.2307/3062114.  Google Scholar

[12]

M. Goldstein and W. Schlag, Fine properties of the integrated density of states and a quantitative separation property of the Dirichlet eigenvalues, Geom. Funct. Anal., 18 (2008), 755-869.  doi: 10.1007/s00039-008-0670-y.  Google Scholar

[13]

M. Goldstein and W. Schlag, On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations, Ann. Math., 173 (2011), 337-475.  doi: 10.4007/annals.2011.173.1.9.  Google Scholar

[14]

R. Han, Dry Ten Martini problem for the non-self-dual extended Harper's model, Trans. Am. Math. Soc., 370 (2018), 197-217.  doi: 10.1090/tran/6989.  Google Scholar

[15]

R. Han and S. Zhang, Optimal Large Deviation Estimates and Hölder Regularity of the Lyapunov Exponents for Quasi-periodic Schrödinger Cocycles, arXiv: 1803.02035 Google Scholar

[16]

S. JitomirskayaD. A. Koslover and M. S. Schulteis, Continuity of the Lyapunov exponent for analytic quasiperiodic cocycles, Ergod. Theor. Dyn. Syst., 29 (2009), 1881-1905.  doi: 10.1017/S0143385709000704.  Google Scholar

[17]

S. JitomirskayaD. A. Koslover and M. S. Schulteis, Localization for a family of one-dimensional quasiperiodic operators of magnetic origin, Ann. Henri. Poincar., 6 (2005), 103-125.  doi: 10.1007/s00023-005-0200-5.  Google Scholar

[18]

S. Jitomirskaya and C. A. Marx, Continuity of the Lyapunov Exponent for analytic quasi-perodic cocycles with singularities, J. Fix. Point Theory A., 10 (2011), 129-146.  doi: 10.1007/s11784-011-0055-y.  Google Scholar

[19]

Ya. B. Levin, Lectures on Entire Functions, AMS, Providence, RI, 1996.  Google Scholar

[20]

K. Tao, Hölder continuity of Lyapunov exponent for quasi-periodic Jacobi operators, Bulletin de la SMF, 142 (2014), 635-671.  doi: 10.24033/bsmf.2675.  Google Scholar

[21]

K. Tao, Strong Birkhoff ergodic theorem for subharmonic functions with irrational shift and its application to analytic quasi-periodic cocycles, arXiv: 1805.00431. Google Scholar

[22]

J. You and S. Zhang, Hölder continuity of the Lyapunov exponent for analytic quasiperiodic Schrödinger cocycles with week Liouville frequency, Ergod. Theor. Dyn. Syst., 34 (2014), 1395-1408.  doi: 10.1017/etds.2013.4.  Google Scholar

show all references

References:
[1]

A. Avila and S. Jitomirskaya, The Ten Martini Problem, Ann. Math., 170 (2009), 303-342.  doi: 10.4007/annals.2009.170.303.  Google Scholar

[2]

A. AvilaS. Jitomirskaya and C. A. Marx, Spectral theory of extended Harper's model and a question by Erdös and Szekeres, Inv. Math., 210 (2017), 1-57.  doi: 10.1016/j.aim.2017.08.026.  Google Scholar

[3]

A. Avila, Y. Last, M. Shamis and Q. Zhou, On the abominable properties of the Almost Mathieu operator with well approximated frequencies, In preparation. Google Scholar

[4]

A. AvilaJ. You and Z. Zhou, Sharp Phase transitions for the almost Mathieu operator, Duke Math., 166 (2017), 2697-2718.  doi: 10.1215/00127094-2017-0013.  Google Scholar

[5]

J. Bourgain and S. Jitomirskaya, Continuity of the Lyapunov exponent for quasiperiodic operators with analytic potential, J. Stat. Phys., 108 (2002), 1203-1218.  doi: 10.1023/A:1019751801035.  Google Scholar

[6]

J. Bourgain and M. Goldstein, On nonperturbative localization with quasi-periodic potential, Ann. Math., 152 (2000), 835-879.  doi: 10.2307/2661356.  Google Scholar

[7]

J. BourgainM. Goldstein and W. Schlag, Anderson localization for Schrödinger operators on $\mathbb{Z}^2$ with potentials given by the skew-shift, Commun. Math. Phys., 220 (2001), 583-621.  doi: 10.1007/PL00005570.  Google Scholar

[8]

I. Binder and M. Voda, An estimate on the number of eigenvalues of a quasiperiodic Jacobi matrix of size n contained in an interval of size $n^{-C}$, J. Spectr. Theory, 3 (2013), 1-45.  doi: 10.4171/JST/36.  Google Scholar

[9]

I. Binder and M. Voda, On optimal separation of eigenvalues for a quasiperiodic Jacobi matrix, Commun. Math. Phys., 325 (2014), 1063-1106. doi: 10.1007/s00220-013-1836-5.  Google Scholar

[10]

M. GoldsteinD. DamanikW. Schlag and M. Voda, Homogeneity of the spectrum for quasi-perioidic Schrödinger operators, J. Eur. Math. Soc., 20 (2018), 3073-3111.  doi: 10.4171/JEMS/829.  Google Scholar

[11]

M. Goldstein and W. Schlag, Hölder continuity of the integrated density of states for quasi-periodic Schrödinger equations and averages of shifts of subharmonic functions, Ann. Math., 2 (2001), 155-203.  doi: 10.2307/3062114.  Google Scholar

[12]

M. Goldstein and W. Schlag, Fine properties of the integrated density of states and a quantitative separation property of the Dirichlet eigenvalues, Geom. Funct. Anal., 18 (2008), 755-869.  doi: 10.1007/s00039-008-0670-y.  Google Scholar

[13]

M. Goldstein and W. Schlag, On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations, Ann. Math., 173 (2011), 337-475.  doi: 10.4007/annals.2011.173.1.9.  Google Scholar

[14]

R. Han, Dry Ten Martini problem for the non-self-dual extended Harper's model, Trans. Am. Math. Soc., 370 (2018), 197-217.  doi: 10.1090/tran/6989.  Google Scholar

[15]

R. Han and S. Zhang, Optimal Large Deviation Estimates and Hölder Regularity of the Lyapunov Exponents for Quasi-periodic Schrödinger Cocycles, arXiv: 1803.02035 Google Scholar

[16]

S. JitomirskayaD. A. Koslover and M. S. Schulteis, Continuity of the Lyapunov exponent for analytic quasiperiodic cocycles, Ergod. Theor. Dyn. Syst., 29 (2009), 1881-1905.  doi: 10.1017/S0143385709000704.  Google Scholar

[17]

S. JitomirskayaD. A. Koslover and M. S. Schulteis, Localization for a family of one-dimensional quasiperiodic operators of magnetic origin, Ann. Henri. Poincar., 6 (2005), 103-125.  doi: 10.1007/s00023-005-0200-5.  Google Scholar

[18]

S. Jitomirskaya and C. A. Marx, Continuity of the Lyapunov Exponent for analytic quasi-perodic cocycles with singularities, J. Fix. Point Theory A., 10 (2011), 129-146.  doi: 10.1007/s11784-011-0055-y.  Google Scholar

[19]

Ya. B. Levin, Lectures on Entire Functions, AMS, Providence, RI, 1996.  Google Scholar

[20]

K. Tao, Hölder continuity of Lyapunov exponent for quasi-periodic Jacobi operators, Bulletin de la SMF, 142 (2014), 635-671.  doi: 10.24033/bsmf.2675.  Google Scholar

[21]

K. Tao, Strong Birkhoff ergodic theorem for subharmonic functions with irrational shift and its application to analytic quasi-periodic cocycles, arXiv: 1805.00431. Google Scholar

[22]

J. You and S. Zhang, Hölder continuity of the Lyapunov exponent for analytic quasiperiodic Schrödinger cocycles with week Liouville frequency, Ergod. Theor. Dyn. Syst., 34 (2014), 1395-1408.  doi: 10.1017/etds.2013.4.  Google Scholar

[1]

Claire Chavaudret, Stefano Marmi. Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition. Journal of Modern Dynamics, 2012, 6 (1) : 59-78. doi: 10.3934/jmd.2012.6.59

[2]

Claire Chavaudret, Stefano Marmi. Erratum: Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition. Journal of Modern Dynamics, 2015, 9: 285-287. doi: 10.3934/jmd.2015.9.285

[3]

Yuri Kifer. Ergodic theorems for nonconventional arrays and an extension of the Szemerédi theorem. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2687-2716. doi: 10.3934/dcds.2018113

[4]

Andreas Strömbergsson. On the deviation of ergodic averages for horocycle flows. Journal of Modern Dynamics, 2013, 7 (2) : 291-328. doi: 10.3934/jmd.2013.7.291

[5]

Yves Derriennic. Some aspects of recent works on limit theorems in ergodic theory with special emphasis on the "central limit theorem''. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 143-158. doi: 10.3934/dcds.2006.15.143

[6]

Linfei Wang, Dapeng Tao, Ruonan Wang, Ruxin Wang, Hao Li. Big Map R-CNN for object detection in large-scale remote sensing images. Mathematical Foundations of Computing, 2019, 2 (4) : 299-314. doi: 10.3934/mfc.2019019

[7]

Boling Guo, Guoli Zhou. Finite dimensionality of global attractor for the solutions to 3D viscous primitive equations of large-scale moist atmosphere. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4305-4327. doi: 10.3934/dcdsb.2018160

[8]

Ludovic Dan Lemle. $L^1(R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators. Electronic Research Announcements, 2008, 15: 65-70. doi: 10.3934/era.2008.15.65

[9]

Frédéric Naud. Birkhoff cones, symbolic dynamics and spectrum of transfer operators. Discrete & Continuous Dynamical Systems - A, 2004, 11 (2&3) : 581-598. doi: 10.3934/dcds.2004.11.581

[10]

Aihua Fan, Lingmin Liao, Jacques Peyrière. Generic points in systems of specification and Banach valued Birkhoff ergodic average. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1103-1128. doi: 10.3934/dcds.2008.21.1103

[11]

Yueling Li, Yingchao Xie, Xicheng Zhang. Large deviation principle for stochastic heat equation with memory. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5221-5237. doi: 10.3934/dcds.2015.35.5221

[12]

Tanja Eisner, Jakub Konieczny. Automatic sequences as good weights for ergodic theorems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 4087-4115. doi: 10.3934/dcds.2018178

[13]

Messoud Efendiev, Alain Miranville. Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 399-424. doi: 10.3934/dcds.1999.5.399

[14]

Cecilia González-Tokman, Anthony Quas. A concise proof of the multiplicative ergodic theorem on Banach spaces. Journal of Modern Dynamics, 2015, 9: 237-255. doi: 10.3934/jmd.2015.9.237

[15]

Elena Cordero, Fabio Nicola, Luigi Rodino. Time-frequency analysis of fourier integral operators. Communications on Pure & Applied Analysis, 2010, 9 (1) : 1-21. doi: 10.3934/cpaa.2010.9.1

[16]

Masayuki Asaoka, Kenichiro Yamamoto. On the large deviation rates of non-entropy-approachable measures. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4401-4410. doi: 10.3934/dcds.2013.33.4401

[17]

Kazuo Yamazaki. Large deviation principle for the micropolar, magneto-micropolar fluid systems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 913-938. doi: 10.3934/dcdsb.2018048

[18]

Martin Fraas, David Krejčiřík, Yehuda Pinchover. On some strong ratio limit theorems for heat kernels. Discrete & Continuous Dynamical Systems - A, 2010, 28 (2) : 495-509. doi: 10.3934/dcds.2010.28.495

[19]

Thomas Dauer, Marlies Gerber. Generic absence of finite blocking for interior points of Birkhoff billiards. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4871-4893. doi: 10.3934/dcds.2016010

[20]

Shichu Chen, Zhiqiang Wang, Yan Ren. A fast matching algorithm for the images with large scale disparity. Mathematical Foundations of Computing, 2020, 3 (3) : 141-155. doi: 10.3934/mfc.2020021

2019 Impact Factor: 1.105

Article outline

[Back to Top]